# SDR DALA2025063004837

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1044456) IN REF. AA 2740-01077, WORK CARD 2740-01077-0101: CRACK ON RETAINER ABOVE BALLSCREW GEAR BOX. HORIZONTAL STABILIZER TRIM BALLSCREW REPLACEMENT ACCOMPLISH UNDER AMDS 2740-01077-0301 AND 37-2741-9-0005 ASSOCIATED AA 2740-01077 ADDED FOR AC 3757.
